# SDR HALA20250728040

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 46,195 hours, 7,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO TO MX CORROSION AROUND THE AFT WASTER OVEBOARD VENT. REPAIR  ACCOMPLISHED ON TASK CARD  E105-370017-INI2   OK FOR SERVICE
